Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 18 de abril de 2024
  

Some qualitative results for the linear theory of binary mixtures of thermoelastic solids.

Título inglés Some qualitative results for the linear theory of binary mixtures of thermoelastic solids.
Título español Resultados cualitativos aplicables a la teoría lineal de mezclas binarias de sólidos termoelásticos.
Autor/es Martínez, F. ; Quintanilla, R.
Organización Esc. Téc. Super. Ing. Ind. Barcelona, Barcelona, España;Esc. Téc. Super. Ing. Ind. Tarrasa, Tarrasa (Barcelona), España
Revista 0010-0757
Publicación 1995, 46 (3): 263-277, 23 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we study the linear thermodynamical problem of mixtures of thermoelastic solids. We use some results of the semigroup theory to obtain an existence theorem for the initial value problem with homogeneous Dirichlet boundary conditions. Continuous dependence of solutions upon the initial data and body forces is also established. We finish with a study of the asymptotic behavior of solutions of the homogeneous problem.
Clasificación UNESCO 120220 ; 221309
Palabras clave español Estudio termodinámico ; Termoelasticidad ; Ecuaciones diferenciales lineales ; Ecuaciones diferenciales en derivadas parciales ; Estado sólido ; Mezclas binarias
Código MathReviews MR1380367
Código Z-Math Zbl 0853.73007
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es